| Model Number |
H7493941838250 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
Event or Problem Description
It was reported that shaft break occurred.The patient underwent percutaneous coronary intervention.A 2.50 x 38mm synergy? xd drug-eluting stent was selected for treatment.However, during the procedure, the shaft broke.No patient complications were reported.